MathSciNet Relay Station
MathSciNet bibliographic data
MR1017849 (90k:32005) 32A10 (30D10 32A25)
McDonald, John N. An extreme absolutely continuous ${\rm RP}$-measure. Proc. Amer. Math. Soc. 109 (1990), no. 3, 731–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement